Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 108, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 14, 2016, 6:47 AM CDT for Lincoln Parish, Union Parish, Louisiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2016, 6:47 AM CDT (11:47 UTC)
- Expired
- Apr 14, 2016, 7:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 7:05 AM CDT | TSTM WND DMG | 4 Ne Dubach, LA | SHERIFF REPORTS TREE DOWN ON A POWERLINE ALONG HWY 151 NEAR INTERSECTION OF LA HWY 823. |
| Apr 14, 7:40 AM CDT | HAIL 0.88 | Downsville, LA | NICKEL SIZE HAIL HAS FALLEN NEAR DOWNSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
883
WUUS54 KSHV 141147
SVRSHV
LAC061-111-141230-
/O.NEW.KSHV.SV.W.0108.160414T1147Z-160414T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 AM CDT THU APR 14 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
NORTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 730 AM CDT
* AT 647 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DUBACH...OR 11 MILES NORTH OF GRAMBLING...MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...DUBACH...DOWNSVILLE...UNIONVILLE...BAYOU D ARBONNE LAKE...
CORINTH...D ARBONNE...MOUNT ZION AND SHILOH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3262 9232 3264 9280 3275 9281 3276 9276
3276 9273 3277 9272 3283 9234
TIME...MOT...LOC 1146Z 268DEG 25KT 3270 9271
HAIL...1.00IN
WIND...<50MPH
$$
151 follow-up statement
647 WWUS54 KSHV 141218 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 718 AM CDT THU APR 14 2016 LAC061-111-141230- /O.CON.KSHV.SV.W.0108.000000T0000Z-160414T1230Z/ UNION LA-LINCOLN LA- 718 AM CDT THU APR 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHWESTERN UNION AND NORTHEASTERN LINCOLN PARISHES... AT 718 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF FARMERVILLE...OR 12 MILES NORTHEAST OF RUSTON...MOVING EAST AT 20 MPH. THIS STORM HAS WEAKENED BUT MAY REINTENSIFY IN THE NEXT FEW MINUTES. THUS...THE SEVERE THUNDERSTORM WARNING WILL REMAIN IN EFFECT UNTIL 730 AM. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... FARMERVILLE...DUBACH...DOWNSVILLE...UNIONVILLE...BAYOU D ARBONNE LAKE...D ARBONNE AND SHILOH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3262 9232 3264 9265 3276 9265 3283 9234 TIME...MOT...LOC 1217Z 270DEG 15KT 3270 9256 HAIL...1.00IN WIND...<50MPH $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:40 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 14, 4:40 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 440 AM CDT THU APR 14 2016 .DISCUSSION... CLOSED UPPER LOW MEANDERING OVER CENTRAL/SRN AR...WITH MAIN AREA OF SCATTERED CONVECTION JUST SOUTH OF THIS LOW...GENERALLY NEAR AND JUST NORTH OF I-20. THIS AREA SHOULD SHIFT JUST SLIGHTLY WWD TODAY...AND INSTABILITY SHOULD INCREASE DURG DAYTIME...SO EXPECT THUNDER WITH THIS ACTIVITY MAINLY DURG AFTN HOURS. WEAK SFC LOW OVER SE TX WILL KEEP LOW LVL FLOW FROM MAINLY NE...AND MOSTLY CLOUDY TO CONTINUE TODAY AND TOMORROW...EVEN THOUGH CONVECTION SHOULD SHIFT TO JUST ALONG AND EAST OF MS RIVER VALLEY ON FRIDAY. MEANWHILE...MUCH LARGER UPPER LOW OVER PACIFIC NW TO DIG SE INTO NM THIS WKND AND HOLD STEADY OVER THAT STATE FOR A DAY OR TWO...KEEPING CONVECTION ASSOCIATED OVER SOUTHERN PLAINS. SOUTHERLY FLOW TO INCREASE BUT DRY AIR IN MID LVLS SHOULD PRECLUDE PRECIP ACROSS AREA FOR MOST OF WKND ACCORDING TO GFS. ECMWF HAS SOME WARM ADVECTION SHOWERS FURTHER EAST INTO AREA. WILL INTRODUCE ISOLD POPS INTO NE TX LATE IN WKND BUT INCREASING MOISTURE QUICKLY AS THE LOW THEN MOVES INTO SOUTHERN PLAINS. HIGH CHANCE TO LIKELY POPS AND POSSIBLE HEAVY RAIN EARLY NEXT WEEK. THE LOW WEAKENS AND LACK OF SFC FEATURES WILL MAKE IT TOUGH TO PINPOINT THE POTENTIALLY HEAVY RAINFALL WHICH COULD HAVE A SIGNIFICANT IMPACT ACROSS STILL WATERLOGGED PORTIONS OF CWA. AS THIS LOW MOVES INTO OHIO VALLEY BY MID WEEK...SHOULD SEE A GRADUAL REDUCTION OF RAIN CHANCES TOWARDS END OF EXTENDED PERIOD./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 73 60 76 60 / 30 20 10 10 MLU 76 58 73 58 / 40 20 10 10 DEQ 73 57 75 58 / 20 10 10 10 TXK 72 57 75 58 / 20 10 10 10 ELD 73 58 72 57 / 30 20 10 10 TYR 72 58 78 62 / 30 10 10 10 GGG 72 59 77 61 / 30 10 10 10 LFK 74 61 81 62 / 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 14, 5:53 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 553 AM CDT THU APR 14 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 553 AM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND SOME ISOLATED THUNDERSTORMS MAY OCCUR TODAY AND POSSIBLY INTO THE EVENING...MAINLY ACROSS LOUISIANA PORTIONS OF THE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LATER IN THE WEEKEND MORE EXTENSIVE THUNDERSTORMS WITH PERIODS OF HEAVY RAIN WILL MOVE INTO THE AREA FROM THE WEST. IN ADDITION TO HEAVY RAIN...A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. VII
In the hours before
Local storm report, Apr 14, 2:15 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL SE DE KALB 33.51N 94.62W
04/11/2016 E0.75 INCH BOWIE TX LAW ENFORCEMENT
HAIL REPORTED 5 MILES SE OF DE KALB
1145 AM HAIL TEXARKANA 33.44N 94.07W
04/11/2016 E0.88 INCH BOWIE TX TRAINED SPOTTER
PEA-SIZE TO DIME/PENNY SIZE. A FEW NICJEL SIZE PIECES.
1210 PM TSTM WND DMG 3 SW TEXARKANA 33.41N 94.11W
04/11/2016 BOWIE TX BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN IN LIBERTY-EYLAU.
1212 PM HAIL TEXARKANA 33.44N 94.07W
04/11/2016 E0.88 INCH BOWIE TX AMATEUR RADIO
AT SUNNERHILL AND MOORES LN IN TEXARKANA
1215 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/11/2016 MILLER AR BROADCAST MEDIA
SEVERAL TREES WERE DOWNED ON HOMES AND VEHICLES AT THE
SHADY ACRES MOBILE HOME PARK.
1215 PM TSTM WND DMG 3 SE TEXARKANA 33.42N 93.98W
04/11/2016 MILLER AR NWS STORM SURVEY
NUMEROUS TREES AND POWER LINES DOWN ON OLD BLACKMAN
FERRY ROAD NEAR UNION ROAD IN SOUTHEAST TEXARKANA. A NWS
STORM SURVEY CONFIRMED THAT THIS DAMAGE WAS CONSISTENT
WITH STRAIGHTLINE WIND DAMAGE WITH WIND SPEEDS ESTIMATED
BETWEEN 85-95 MPH.
1220 PM TSTM WND DMG 2 NW FOUKE 33.28N 93.91W
04/11/2016 MILLER AR BROADCAST MEDIA
TREES AND POWER LINES DOWN ACROSS COUNTY ROADS
216...217...AND 43 JUST NORTHWEST OF FOUKE.
1245 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/11/2016 MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45
MINUTES.
1245 PM TSTM WND DMG 4 S LEWISVILLE 33.31N 93.58W
04/11/2016 LAFAYETTE AR BROADCAST MEDIA
TREE DOWN ON A HOUSE OFF OF COUNTY ROAD 18 SOUTH OF
LEWISVILLE. TREES AND POWER LINES WERE ALSO DOWNED
ACROSS LAFAYETTE COUNTY.
1258 PM TSTM WND DMG 3 W WALDO 33.35N 93.35W
04/11/2016 COLUMBIA AR PUBLIC
TREE ACROSS HIGHWAY 82 JUST INSIDE THE COUNTY LINE
0110 PM TSTM WND DMG GARLAND 33.36N 93.71W
04/11/2016 MILLER AR LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN ACROSS THE EASTER
PART OF THE COUNTY.
0115 PM TSTM WND DMG MAGNOLIA 33.27N 93.24W
04/11/2016 COLUMBIA AR BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN ON THE SAU CAMPUS
IN MAGNOLIA.
0126 PM TORNADO 8 ESE MAGNOLIA 33.25N 93.09W
04/11/2016 COLUMBIA AR NWS STORM SURVEY
EF-0 TORNADO BEGAN NEAR CR 294 AND US HWY 82
INTERSECTION AND TRACKED FOR JUST OVER ONE MILE WITH A
WIDTH OF 25 YARDS AS IT DAMAGED NUMEROUS TREES AND
SNAPPED ONE BEFORE LIFTING ALONG CR 34
0145 PM HAIL TEXARKANA 33.45N 94.02W
04/11/2016 E0.88 INCH MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
MINUTES.
0150 PM HAIL EL DORADO 33.22N 92.66W
04/11/2016 E0.75 INCH UNION AR PUBLIC
DIME SIZE HAIL FELL IN THE WEST LAKE AREA ON THE WEST
SIDE OF EL DORADO.
0158 PM HAIL EL DORADO 33.22N 92.66W
04/11/2016 E1.25 INCH UNION AR COUNTY OFFICIAL
EL DORADO CORONER REPORTS HAIL HALF DOLLAR SIZE IN THE
CITY.
0202 PM HAIL EL DORADO 33.22N 92.66W
04/11/2016 E0.88 INCH UNION AR LAW ENFORCEMENT
CITY POLICE REPORT PEA TO NICKLE SIZE HAIL AND HEAVY
RAIN
0203 PM LIGHTNING 1 SE EL DORADO 33.21N 92.65W
04/11/2016 UNION AR BROADCAST MEDIA
LIGHTNING STRUCK THE MURMILL BAPTIST CHURCH ON BEACON
HILL ROAD IN SOUTHEAST EL DORADO. THIS STARTED A FIRE
WHICH COMPLETELY BURNED THE CHURCH DOWN TO THE GROUND.
0215 PM TSTM WND DMG MAGNOLIA 33.27N 93.24W
04/11/2016 COLUMBIA AR PUBLIC
TREES AND POWER LINES DOWN MEMORIAL PARK DRIVE AND
HIGHWAY 82
0325 PM HAIL BATTIEST 34.40N 94.93W
04/11/2016 E1.75 INCH MCCURTAIN OK TRAINED SPOTTER
0430 PM TSTM WND DMG 15 SE FARMERVILLE 32.62N 92.22W
04/11/2016 UNION LA FIRE DEPT/RESCUE
TREES SNAPPED AND UPROOTED
0540 PM HAIL 5 SW WINNSBORO 32.90N 95.35W
04/11/2016 E1.75 INCH WOOD TX PUBLIC
PUBLIC POST PHOTO OF GOLFBALL SIZE HAIL NEAR LAKE
WINNSBORO ON KLTV FACEBOOK PAGE.
0541 PM HAIL WINNSBORO 32.96N 95.29W
04/11/2016 E2.25 INCH WOOD TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
HAIL ESTIMATED TO BE BETWEEN 2 AND 2 1/2 INCHES IN
DIAMETER THAT FELL IN WINNSBORO.
0548 PM HAIL 6 E WINNSBORO 32.97N 95.18W
04/11/2016 E1.50 INCH FRANKLIN TX PUBLIC
PUBLIC POST PHOTO OF PING PONG SIZE HAIL IN SCROGGINS
COMMUNITY ON KLTV FACEBOOK PAGE.
0550 PM HAIL 9 S WINNSBORO 32.83N 95.30W
04/11/2016 M2.75 INCH WOOD TX PUBLIC
PUBLIC POST PHOTO OF BASEBALL SIZE HAIL IN EAST POINT
COMMUNITY ON KLTV FACEBOOK.
0550 PM HAIL 6 S WINNSBORO 32.87N 95.30W
04/11/2016 E2.00 INCH WOOD TX PUBLIC
PUBLIC POST PHOTO OF 2 INCH HAIL IN THE STOUT COMMUNITY
ON KLTV FACEBOOK.
0553 PM HAIL 9 W WINNSBORO 32.96N 95.45W
04/11/2016 E1.75 INCH WOOD TX TRAINED SPOTTER
IN NEWSOME GOLF BALL SIZE HAIL
0553 PM HAIL 6 ESE WINNSBORO 32.92N 95.19W
04/11/2016 E2.50 INCH WOOD TX PUBLIC
BETWEEN TWO AND THREE INCH DIAMETER SIZE HAIL FELL IN
THE PINEVIEW COMMUNITY NEAR THE WOOD...CAMP...AND UPSHUR
COUNTY LINE.
0603 PM HAIL 10 NW GILMER 32.83N 95.07W
04/11/2016 M3.50 INCH UPSHUR TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
HAIL THAT WAS MEASURED TO BE THREE AND A HALF INCHES IN
DIAMETER THAT FELL IN THE SIMPSONVILLE COMMUNITY IN
NORTHWEST UPSHUR COUNTY.
0603 PM HAIL 9 W BETTIE 32.81N 95.12W
04/11/2016 M1.75 INCH UPSHUR TX PUBLIC
PUBLIC POST PICTURE OF GOLFBALL SIZE HAIL IN THE GRICE
COMMUNITY ON KLTV FACEBOOK PAGE.
0605 PM HAIL MOUNT PLEASANT 33.17N 94.98W
04/11/2016 M1.75 INCH TITUS TX PUBLIC
0608 PM HAIL EMMET 33.72N 93.47W
04/11/2016 E1.00 INCH NEVADA AR PUBLIC
0613 PM HAIL 3 N BETTIE 32.87N 94.96W
04/11/2016 M2.50 INCH UPSHUR TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF
MEASURED TENNIS BALL SIZE HAIL THAT FELL NEAR THE BETTIE
COMMUNITY IN NORTHERN UPSHUR COUNTY.
0624 PM HAIL GILMER 32.73N 94.95W
04/11/2016 E1.75 INCH UPSHUR TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
HAIL ESTIMATED TO BE THE SIZE OF GOLFBALLS THAT FELL IN
GILMER.
0624 PM TSTM WND DMG GILMER 32.73N 94.95W
04/11/2016 UPSHUR TX PUBLIC
A LARGE TREE WAS BLOWN DOWN BEHIND A HOME IN GILMER.
0640 PM HAIL 5 SSW ORE CITY 32.73N 94.75W
04/11/2016 E1.75 INCH UPSHUR TX PUBLIC
GOLFBALL SIZE HAIL FELL IN THE DIANA COMMUNITY.
0644 PM HAIL 7 SSW ORE CITY 32.71N 94.75W
04/11/2016 E1.75 INCH UPSHUR TX PUBLIC
PHOTO FROM KLTV FACEBOOK PAGE SHOWS GOLFBALL SIZE HAIL
IN DIANA COMMUNITY.
0649 PM TSTM WND DMG 6 NW MARSHALL 32.60N 94.42W
04/11/2016 HARRISON TX TRAINED SPOTTER
TREES DOWNALONG FM2208
0720 PM HAIL ALBA 32.79N 95.64W
04/11/2016 E1.75 INCH WOOD TX PUBLIC
A PICTURE WAS POSTED TO KLTV FACEBOOK PAGE OF GOLFBALL
SIZE HAIL IN ALBA.
0725 PM HAIL 6 SE ALBA 32.73N 95.56W
04/11/2016 M1.25 INCH WOOD TX PUBLIC
A PICTURE WAS POSTED TO KLTV FACEBOOK PAGE OF HALF
DOLLAR SIZE HAIL IN THE GOLDEN COMMUNITY.
0726 PM HAIL 4 WNW MINEOLA 32.69N 95.55W
04/11/2016 E1.00 INCH WOOD TX PUBLIC
PUBLIC POST PICTURE OF QUARTER SIZE HAIL NEAR LAKE
HOLBROOK ON KLTV FACEBOOK PAGE.
0730 PM HAIL 5 NE MARSHALL 32.59N 94.29W
04/11/2016 E1.00 INCH HARRISON TX FIRE DEPT/RESCUE
0758 PM FLASH FLOOD FARMERVILLE 32.77N 92.40W
04/11/2016 UNION LA 911 CALL CENTER
NUMEROUS COUNTY ROADS FLOODED
0759 PM FLASH FLOOD BIENVILLE 32.36N 92.98W
04/11/2016 BIENVILLE LA 911 CALL CENTER
NUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO
FLOODING
0800 PM FLASH FLOOD GREENWOOD 32.44N 93.97W
04/11/2016 CADDO LA AMATEUR RADIO
WATER COVERING THE ROADS TO THE GREENWOOD FLEA MARKET
0800 PM HEAVY RAIN MINDEN 32.62N 93.28W
04/11/2016 E2.50 INCH WEBSTER LA LAW ENFORCEMENT
2.5 INCHES OF RAIN FELL IN 2 HOURS BETWEEN 6 AND 8 PM
0803 PM FLASH FLOOD MONROE 32.51N 92.08W
04/11/2016 OUACHITA LA 911 CALL CENTER
NUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO
FLOODING...STREET FLOODING
0805 PM HAIL 6 NE TYLER 32.39N 95.23W
04/11/2016 E0.88 INCH SMITH TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF PENNY
TO NICKEL SIZE HAIL THAT FELL AT THE UT TYLER HEALTH
CENTER.
0810 PM HAIL WINONA 32.49N 95.17W
04/11/2016 M1.50 INCH SMITH TX PUBLIC
PUBLIC POST PHOTO ON KLTV FACEBOOK PAGE OF PING PONG
SIZE HAIL IN WINONA.
0811 PM HAIL 3 ESE NOONDAY 32.22N 95.35W
04/11/2016 M1.00 INCH SMITH TX PUBLIC
PUBLIC POST PHOTO OF QUARTER SIZE HAIL IN FLINT/GRESHAM
AREA ON KLTV FACEBOOK PAGE.
0815 PM HAIL 5 S TYLER 32.26N 95.30W
04/11/2016 E0.88 INCH SMITH TX TRAINED SPOTTER
DIME TO NICKLE HAIL 5 MILES SOUTH OF TYLER
0815 PM HAIL NOONDAY 32.24N 95.40W
04/11/2016 E1.00 INCH SMITH TX BROADCAST MEDIA
A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF
QUARTER SIZE HAIL THAT FELL IN NOONDAY.
0857 PM HAIL HENDERSON 32.16N 94.80W
04/11/2016 E0.88 INCH RUSK TX EMERGENCY MNGR
0905 PM TSTM WND DMG 11 NNE HENDERSON 32.30N 94.73W
04/11/2016 RUSK TX EMERGENCY MNGR
TREE DOWN ACROSS THE 10000 BLOCK OF FM 2011 IN NORTHERN
RUSK COUNTY.
0915 PM TSTM WND DMG 12 ESE HENDERSON 32.09N 94.61W
04/11/2016 RUSK TX EMERGENCY MNGR
TREE DOWN ON FM 1798 IN THE PINE HILL COMMUNITY NEAR
THE RUSK/PANOLA COUNTY LINE.
0929 PM FLASH FLOOD MONROE 32.51N 92.08W
04/11/2016 OUACHITA LA BROADCAST MEDIA
NUMEROUS ROADS HAVE HIGH WATER AROUND MONROE/WEST
MONORE. SOME PEOPLE ONCE AGAIN HAVE WATER ABOUT TO ENTER
THEIR HOMES.
0957 PM FLASH FLOOD MONROE 32.51N 92.08W
04/11/2016 OUACHITA LA BROADCAST MEDIA
THE FLOOD GATES ARE OPEN IN THE TREASURE ISLAND AREA OF
MONROE AND HOMES ARE BEGINNING TO FLOOD AGAIN. IN
ADDITION...ONE PUMP STATION AT MARQUETTE STREET IN
MONROE HAS FAILED AND THE HOMES ARE STARTING TO FLOOD.
&&
EVENT NUMBER SHV1600304 SHV1600306 SHV1600336 SHV1600305 SHV1600334
SHV1600338 SHV1600335 SHV1600309 SHV1600337 SHV1600307 SHV1600308
SHV1600339 SHV1600346 SHV1600310 SHV1600347 SHV1600311 SHV1600312
SHV1600330 SHV1600313 SHV1600314 SHV1600322 SHV1600358 SHV1600331
SHV1600359 SHV1600357 SHV1600360 SHV1600315 SHV1600342 SHV1600345
SHV1600354 SHV1600352 SHV1600351 SHV1600333 SHV1600332 SHV1600344
SHV1600343 SHV1600353 SHV1600316 SHV1600348 SHV1600349 SHV1600356
SHV1600317 SHV1600318 SHV1600319 SHV1600321 SHV1600323 SHV1600320
SHV1600340 SHV1600350 SHV1600355 SHV1600324 SHV1600341 SHV1600325
SHV1600327 SHV1600328 SHV1600326 SHV1600329
15Special weather statement, Apr 14, 6:11 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 611 AM CDT THU APR 14 2016 LAZ006-141200- UNION LA- 611 AM CDT THU APR 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION PARISH UNTIL 700 AM CDT... AT 611 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF FARMERVILLE...OR 19 MILES SOUTHWEST OF HUTTIG...MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARMERVILLE...MARION...LINVILLE AND HAILE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3278 9247 3290 9247 3294 9212 3276 9211 TIME...MOT...LOC 1111Z 267DEG 18KT 3283 9240 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:11 AM CDT | Special Weather Statement | SHV | Union | 49 min |
| Apr 14, 6:28 AM CDT | Severe Thunderstorm Warning | SHV | Union | 47 min |
| Apr 14, 7:34 AM CDT | Special Weather Statement | SHV | Union | 41 min |
| Apr 14, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 62 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.